# SDR FDEA201002030313

- Difficulty date: February 3, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 141N622014
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R1 LOWER GATE HAS CORROSION. REMOVED CORROSION IAW SRM 51-10-02 ON LOWER GATE. CHECKED LIMITS IAW SRM 52-10-02, FIG. 101, DETAIL 12, AND FOUND TO BE OUT OF LIMITS; ORIGINAL MATL. .200"/ MATL.   REMAINING .030". REMOVED LOWER GATE IAW AMM 52-11-38.  REMOVED HINGE ASSY AND 3EA FITTINGS IAW SRM 51-40-02 AND AM 52-11-02.  LOCATED AND DRILLED NEW GATE IAW SRM 51-40-05. INSTALLED HINGE ASSY TO NEW GATE ASSY IAW SRM 51-40-05. APPLIED LEVELING COMPOUND IAW AMM 52-11-38. INSTALLED 3EA FITTINGS TO LOWER GATE ASSY IAW AMM 52-11-02. REMOVED HORSESHOE ASSY IAW AMM 20-11-00.  RE-INSTALLED HORSESHOE ASSY IAW AMM 20-11-00. ACCOMPLISHED RIG IAW AMM 52-11-00. RIG IS GOOD. THIS IS CLASSIFIED   AS A CAT. "A" MAJOR REPAIR.
